Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Have rash on upper side of moustage as well on chin. How to get rid of it?

DOCTOR OF THE MONTH - Aug 2012
Aug 2012
User rating for this question
Very Good
Answered by

Diabetologist
Practicing since : 1999
Answered : 362 Questions
Question
last few days I have rash on upper side of moustage as well on chin
Posted Sat, 3 Nov 2012 in Skin Rash
 
 
Answered by Dr. Madhuri Patil 2 hours later
Dear Mr XXXXXXX

Thank you for the query.
Just wanted to know a few more details:
What colour the rash has?
Does is have yellow coloured pustules in it?
Is associated itching over and around the rash area?
Did you have fever recently?
Do you feel the rash is spreading or it's confined to these two areas always?
How's your blood sugar control?
Any new medication/ food item you have tried recently?

Please let me know these details and then I shall let you know what to do for the rash.

Take care.
Above answer was peer-reviewed by
 
Follow-up: Have rash on upper side of moustage as well on chin. How to get rid of it? 7 minutes later
What colour the rash has? RED
Does is have yellow coloured pustules in it? NO
Is associated itching over and around the rash area? NO ITCHING
Did you have fever recently? NO
Do you feel the rash is spreading or it's confined to these two areas always? ITS ON THE CHEEK AND ABOVE MOUSTAGE
How's your blood sugar control? YES
Any new medication/ food item you have tried recently?
NO NEW MEDCATION NOR FOOD ITEM. I HAD COLOUR MY MOUSTAGE
 
 
Answered by Dr. Madhuri Patil 9 minutes later
Dear Mr XXXXXXX

This seems to be an allergic reaction from the colouring agent you have used for colouring your moustache. So you can try anti-allergic pills for this like levo-cetrizine or allegra and the rash would disppear leaving no permanent marks. Please see a good dermatologist for the prescription and if he/ she wants to see any local complications in medical point of view which I won't be able to comment on.
You have answered 'yes' for your blood sugar control and I assume it's been strictly under control so that the rash doesn't get easily infected.
I hope you got you answer. If anything else, please let me know. Take care.
Above answer was peer-reviewed by
 
Follow-up: Have rash on upper side of moustage as well on chin. How to get rid of it? 8 minutes later
thanks for the prescribe medicine, is there any oinment to be applied
 
 
Answered by Dr. Madhuri Patil 21 minutes later
There is over the counter medication available in any medical store- KailasJeevan. This an Aayurvedic preparation and very good for rashes which do not itch and which are not infected. You apply this.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor